# SDR CVGA20231002001

- Difficulty date: September 27, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N929AG
- Make and model: Beech 400A
- Aircraft serial: RK381
- Aircraft time: 6,278 hours, 5,271 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Anti-Skid Sys
- Part number: 42901
- Part serial: 817
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING JUST BEFORE EXITING THE RUNWAY PIC BRAKE BRAKE PEDALS WENT ALL THE WAY TO THE FLOOR WITH NO BRAKE. EMER BRAKE WAS USED TO BRING A/C TO A STOP. PIC BRAKE WORKED NORMAL. REPLACED ANTI SKID CONTROL BOX.
